# SDR DALA1013480199

- Difficulty date: June 18, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 58,180 hours, 8,365 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 32F AFT INOPERATIVE.  REPLACED FUSES IN AFT RT POWER SUPPLY  (DL76L101539)
